# SDR DALA2019041762497

- Difficulty date: April 14, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 35,423 hours, 18,934 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Lack Of Lube
- Location: Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR ARMED KNUCKLE KNOCKER INOPERATIVE. INSPECTED DOOR KNOCKER, LUBRICATED MECHANISM. OPS CK NML. REF B757 AMM 52-11.
